Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, my son is taking benzo from time to time. I can see that he is acting completely confused. He is disoriented, dizzy and not able to learn. Would these symptoms go away if he would stop taking benzo?

Loading...


Hi, it is very dangerous to take benzo regularly. Benzodiazepines cause cognitive impairment, decreased mental alertness and confusion. patients who are abusing benzodiazepines have impaired judgment , are disorientated, with slurred speech. If they are still at school, it is very easy to distinguish them from other students. Impaired learning is often how parents learn about bad habits of their children. Decreased short and long term memory leads to difficulties in learning. Additionally, they are not concentrated. Fogged state of mind makes them incapable of making decisions and achieving their goals.
Reply

Loading...